MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MINIMED SILHOUETTE; UNO COMFORT 110/17 SC1 MINI

UNOMEDICAL DEVICES S.A. DE C.V. MINIMED SILHOUETTE; UNO COMFORT 110/17 SC1 MINI
Model Number MMT-377A
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient faced insulin flow blocked alarm event on (b)(6) 2025.The blockage was in the tubing connector.No further information available.
 
Additional Manufacturer Narrative
E1: patient city - (b)(6).Patient country - united states.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: revision 21 of (b)(4) does not require a complaint that is type 2 reportable to open a child investigation.This child investigation was opened against a previous revision of (b)(4).Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6003364, in question was manufactured at the reynosa site.Threshold analysis: a query was run on 22-sep-2025 against "final reporting decision equal "serious injury" and "death", "lot number" criteria equal "6003364".The count of complaint is 0 which is below 3.No further statistical trending analysis is required.Device history record (dhr) review: the lot 6003364 was manufactured according to the work instruction (wi) version 15 and manufactured in the machine multivac 10 on 20/sep/2023, with a total of (b)(4) units.Glue-tubing lot: the lot 3j01361 was manufactured according to the (wi) version 10 and manufactured in the machine lc02 on 12/sep/2023, with a total of (b)(4) units.Review of the device history record (dhr) showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MINIMED SILHOUETTE
Common Device Name
UNO COMFORT 110/17 SC1 MINI
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1 - 3
osted
lejre, 4320
MDR Report Key21750046
Report Number3003442380-2025-05102
Device Sequence Number9658529
Product Code FPA
UDI-Device Identifier05705244019522
UDI-Public05705244019522
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/19/2026
Device Model NumberMMT-377A
Device Lot Number6003364
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown